How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Drugdad Your Own Question
Drugdad
Drugdad, Pharmacist
Category: Pharmacy
Satisfied Customers: 1725
Experience:  I have a doctor of pharmacy degree with experience in both retail and hospital. I will be happy to share this knowledge with you
66334938
Type Your Pharmacy Question Here...
Drugdad is online now
A new question is answered every 9 seconds

I'm feeling high anxiety afer increasing my lovan JA: OK.

Customer Question

I'm feeling high anxiety afer increasing my lovan
JA: OK. The Pharmacist will need to help you with this. Please give me a bit more information, so the Pharmacist can help you best.
Customer: I was on lovan 40mg for a long time. Things in my life have changed and caused anxiety by which i can't swallow properly so I'm on kalma as well
JA: Is there anything else important you think the Pharmacist should know?
Customer: I'm sick of feeling anxious about eating. I'm on kalma 2mg a day too
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Pharmacist about your situation and then connect you two.
Submitted: 6 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 6 months ago.
Hi! Thanks for choosing Just Answer. I'm Dr. Bridget.I understand you are feeling anxiety, and that is a common side effect with Lovan (fluoxetine).To better understand your needs, could you explain how I can help today?

Related Pharmacy Questions